# SDR UPS06846335

- Difficulty date: February 20, 2006
- Submitted: March 3, 2006
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- Aircraft time: 66,955 hours, 28,063 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: SAA36458971
- Condition: Cracked
- Location: Bs 1440 L32l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND POSSIBLE CRACK ON LONG 32L AT FS 1440.  REMOVED DAMAGED LONGERON FROM STA 1350-1490, FABRICATE AND INSTALLED REPLACEMENT LONGERON SECTION IAW SRM 51-1-20D, 51-3-2 AND DWG 3645897.
